# SDR FDEA201005281691

- Difficulty date: May 28, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 35,997 hours, 30,322 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: A53779635200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FWD CARGO CEILING AREA FR 36 FLOORBEAM ,ON FWD SIDE ,28'' LT OF CTR. THE VERTICAL STIFFENER IS CRACKED AT THE TOP CRACK LENTH APROX .6250'' LONG. ROUTED OUT CRACK FROM VERTICAL STIFFENER ON FLOORBEAM AT FR 36 IAW SRM 53-10-15, FG 203 NDT AREA VEREFIED NO CRACKS IAW NTM 51-10-08.  REPARIED FLOORBEAM IAW SRM 53-10-15, FG 203.
